Q. I am having loose motion as a side effect of Pantocid HP? How to stop it?

Answered by
Dr. Sumit Srivastava
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jun 12, 2018

Hi doctor.

I had Pantocid HP after doctor advice and had loose motion 4-5 times. For stopping loose motion what shall I do? For past six days I am taking Pantocid HP kit. No problem except loose motion of about 5-6 times and some weakness.

I am taking Bifilac HP one tablet daily and a vitamin capsule. How long loose motion will happen as it is a 14 days course. I know this is a side effect.

Can I take electrol powder (ORS) and coconut water? Should I follow any food restriction except spicy food?

#

Hi,

Welcome to icliniq.com.

I have seen your reports (attachment removed to protect patient identity).

Pantocid HP kit contains Pantoprazole, Amoxicillin and Clarithromycin and is used in the treatment of gastritis by Helicobacter pylori bacteria.

Pantoprazole reduces acid secretion while the other two kill bacteria.

Loose motion is a common side effect of Amoxicillin and Clarithromycin.

I will suggest you to take Bifilac (probiotic) 3 times a day. That may prevent loose motion from antibiotic and also to replenish your gut flora. Take this after consultation with your physician.

You can take ORS (oral rehydration salt) and coconut water. I also suggest you to take Imosac M (combination of Loperamide Hydrochloride and Simethicone) and Racicadotril to stop loose motion till you consult your doctor. Avoid spicy food and take a light diet that your body can digest easily.

For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Hi doctor,

What my report says? Is there a severe bacterial infection?

#

Hi,Welcome back to icliniq.com.

You have erosive gastritis (inflammation of stomach lining) suggested by your endoscopy.

Your RUT(rapid urease test) is positive which confirms presence of Helicobacter pylori bacteria in your stomach that has caused gastritis.

Gastritis can be caused by number of other agents like alcohol, drugs (most commonly anti-inflammatory drugs), stress, allergy but infection with H.pylori is the most common cause.

Presence of Helicobacter pylori in stomach by RUT is sufficient to conclude that gastritis is caused by Helicobacter pylori.

So for quick recovery complete the antibiotic course. Do not eat spicy foods and avoid any stress. I mean hurry; worry and curry should be avoided.

For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 


Related Questions:
Why do I have white spot in the throat and warts in the genital area?

.. gone through the attachment (attachment removed to protect patient identity). Your current problem appears to be upper respiratory tract infection. It is a common problem, and many individuals get these infections. These are viral, and our immunit...   Read full

I get loose motion and stomach upset whenever I eat watermelon.Why does this happen?

.. to have allergy to some food products. You should do an allergy sensitivity test for food products and fruits. This test will tell you which food and fruits you are allergic to and you should avoid having those foods. What is your age? Did you hav...   Read full

How can loose motion be cured?

.. sorry to hear about your condition. First, let me assure you that it is going to be alright. But I want to know the following details. Please let me know if possible, have you been traveling recently? Do you have any fever symptoms? And do you hav...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


What Is Epilepsy Or Seizure Disorder?
We all are familiar with the term epilepsy, and always associate it with fits or seizures. But, there is more to it. So,...  Read more»
Can viral fever lead to Parkinson's disease?
Hello doctor,I had a viral fever six years back. I had a very high temperature of 105, bad cough, also hallucinations. I...  Read more»
Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.